Nebraska, 2016Tornadoes and Hail in Nebraska, July 26, 2016
July 26, 2016 · NWS LBF · 34 events in 7 counties and zones
Supercells crossed into northwest Nebraska the evening of July 26 and produced severe wind gusts and large hail in Sheridan and Cherry counties and two tornadoes in northeast Sheridan County near Gordon. The storms grew upscale into a MCS and eventually a bow echo.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Supercells crossed into northwest Nebraska the evening of July 26 and produced severe wind gusts and large hail in Sheridan and Cherry counties and two tornadoes in northeast Sheridan County near Gordon. The storms grew upscale into a MCS and eventually a bow echo. Multiple severe wind gusts were reported farther south into the Sandhills.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jul 26, 5:06 PM MST, 54 minutes earlier.
Area forecast discussion, Jul 26, 5:06 PM MST, 54 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
706 PM CDT TUE JUL 26 2016
...Updated Aviation Section and Forecast in the Near-Term...
.UPDATE...
Issued at 645 PM CDT Tue Jul 26 2016
Scattered strong to severe thunderstorms are ongoing across
extreme southeast and south central SD, entering the NE
Panhandle, and NE CO. Ongoing thunderstorms in extreme southeast
SD and over the Panhandle are expected to develop and/or move
into Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Further development is expected across the northern-half of the
CWA later on this evening. Main threats are large hail and
damaging winds. Updated grids for strong and severe storms,
timing, and coverage in the near-term period.
Please refer to the SPC Convective Watch page for the latest
information on any convective watches issued.
&&
.SHORT TERM...(This evening through Wednesday)
Issued at 308 PM CDT Tue Jul 26 2016
The main forecast challenge over
the next 24 hours will be the threat for precipitation and severe
weather potential especially this evening. First off, the short
range solutions failed to correctly initialize the South
Dakota/northwestern Nebraska convection this morning which is
problematic for this evening's forecast. I think this failure in
initialization, will delay the timing of onset of thunderstorms into
the mid evening vs. early evening hours. Thunderstorms should come
at western and north central Nebraska from two sources this evening.
The first is from the west southwest as a shortwave lifts east of
the central Rockies. This will be activity from residual convection
across northeastern Colorado and southwestern Wyoming. The second
area of convection will arise across western South Dakota early
this evening. As this convection tracks east it will throw out a
frontal boundary into northern Nebraska. As this feature moves south
into an increasing low level jet by mid evening, we should see quick
thunderstorm development over north central Nebraska. This activity
will ride to the southeast along the moisture and instability axis,
and will impact mainly areas in the east and southeastern forecast
area. This area of convection may briefly merge with a line of storms
tracking east from the panhandle with the northern area becoming
more dominant by late evening with support from the nose of the low
level jet. Strong mid level wind shear will support supercell
thunderstorms initially with large hail being the main severe
threat. A quick changeover to a cluster of storms with heavy rain
and wind being the main severe threats, will occur during the late
evening hours. Given the expected later timing for thunderstorms in
the forecast area tonight, the threat for large hail and discrete
supercells may be decreasing across northern Nebraska with an
increased threat for a convective cluster and strong winds. Since
the models did a poor job initializing convection this morning,
decided to cut back pops for tonight in the north. Overnight
convection will force a frontal boundary south to the KS/Nebr border
where it will stall Wednesday. Temperatures will be much cooler
north of the front with highs Wednesday in the lower 80s. There will
be a lingering threat for light pcpn behind the front as well
particularly over eastern portions of the forecast area as mid level
waa lifts into central and eastern Nebraska.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 308 PM CDT Tue Jul 26 2016
Mid and long term solutions in fair agreement and will use a blend
for the forecast. Upper ridge has retreated over the desert
southwest placing the northern plains in fast northwest flow with
chances for thunderstorm development nearly every day. Boundary in
place over western Nebraska Wednesday night with upper wave moving
across the northern plains. Thunderstorms to continue along the
boundary through the evening. Storms will decrease in intensity
and coverage area through the early morning hours. Weak cold front
over the Dakotas will drop south across Nebraska on Thursday with
slight chance pops retained along the front as it progresses
south. Stationary boundary to lie across southwest into the
southeast Nebraska panhandle and will be the focus for isolated
thunderstorms Thursday night into Friday.Highs in the low to mid
80s with cloud cover and thunderstorms Thursday and Friday. Ridge
building east into western Nebraska on Saturday and warm
temperatures return.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 645 PM CDT Tue Jul 26 2016
Delayed the onset of showers and thunderstorms this evening.
Isolated-scattered thunderstorms are expected to move/develop over
Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Thereafter, best chances, specifically for strong to severe
storms, will be across the northern-half of the forecast area the
rest of the evening before midnight. Conditions deteriorating to
MVFR VIS, at or above 3 SM, are expected in the vicinity of
thunderstorms along with gusts exceeding 40 kts. Low stratus is
possible early tomorrow morning, with MVFR ceilings, across
portions of the forecast area.
&&
.LBF Watches/Warnings/Advisories...
None.
&&
UPDATE...ET
SHORT TERM...Buttler
LONG TERM...Power
AVIATION...ET
Hazardous weather outlook, Jul 26, 4:25 PM MST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT TUE JUL 26 2016
NEZ004>010-022>029-035>038-056>059-069>071-094-272330-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
625 PM CDT TUE JUL 26 2016 /525 PM MDT TUE JUL 26 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THOUGH THUNDERSTORMS ARE POSSIBLE
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...THE GREATEST
THREAT FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM LAKESIDE TO
ELSMERE TO CHAMBER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS.
PLEASE REFER TO THE STORM PREDICTION CENTER CONVECTIVE WATCH PAGE
FOR THE LATEST INFORMATION ON ANY CONVECTIVE WATCHES ISSUED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
DAILY CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS EXIST
WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND
EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA ON WEDNESDAY AND ACROSS SOUTHWESTERN AREAS ON
THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER.
&&
GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
ET
In the hours before
Special weather statement, Jul 26, 5:47 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM MDT TUE JUL 26 2016
NEZ094-270130-
WESTERN CHERRY NE-
647 PM MDT TUE JUL 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
730 PM MDT...
AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERRIMAN...OR 22 MILES SOUTH OF MARTIN...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MERRIMAN...MEDICINE LAKE...ELI...
INDIAN HILL AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 134 AND 156.
HIGHWAY 61 BETWEEN MILE MARKERS 210 AND 230.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4275 10183 4299 10172 4299 10128 4257 10142
TIME...MOT...LOC 0046Z 283DEG 16KT 4285 10167
BUTTLER
Special weather statement, Jul 26, 5:47 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT TUE JUL 26 2016
NEZ005-270130-
EASTERN CHERRY NE-
747 PM CDT TUE JUL 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
830 PM CDT...
AT 747 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF LITTLEBURG...OR 14 MILES SOUTHEAST OF MISSION...
MOVING SOUTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALENTINE AND SMITH FALLS STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 194 AND 205.
HIGHWAY 97 BETWEEN MILE MARKERS 138 AND 141.
HIGHWAY 83 BETWEEN MILE MARKERS 204 AND 222.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4284 10023 4275 10058 4300 10065 4300 10033
TIME...MOT...LOC 0047Z 342DEG 19KT 4312 10055
JACOBS
Event by event
24 thunderstorm wind, 8 hail, 2 tornado. Local standard time, as filed.
Tornado, Sheridan
- When
- July 26, 6:00 PM MST to 6:03 PM MST
- Where
- Sheridan County, 3.85 mi NE of Clinton to 3.54 mi NE of Clinton
- Rating
- EF2
- Path length
- 1 mi
- Path width
- 100 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.815, -102.305
At 1903MDT the tornado touched down in an open field and moved south. It produced damage to three rows of tree wind breaks, destroyed 75 yards of fencing, and removed shingles from a double wide mobile home. Several tree trunks were snapped with the limb debris carried southeast. Law enforcement observed the tornado. The tornado was rated an EF-1 on the Enhanced Fujita Scale with a peak wind of 107 MPH.
Hail, Cherry
- When
- July 26, 7:11 PM CST
- Where
- Cherry County, Merriman
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.920, -101.700
Hail, Sheridan
- When
- July 26, 6:13 PM MST
- Where
- Sheridan County, 11.33 mi NNW of Hay Spgs
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 42.830, -102.770
Hail, Sheridan
- When
- July 26, 6:20 PM MST
- Where
- Sheridan County, 6.24 mi N of Hay Spgs
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 42.770, -102.690
Thunderstorm Wind, Cherry
- When
- July 26, 7:35 PM CST
- Where
- Cherry County, 7.77 mi ENE of Crookston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.990, -100.620
Public estimated 60 mph wind gusts.
Hail, Sheridan
- When
- July 26, 6:36 PM MST
- Where
- Sheridan County, 4.11 mi SW of Hay Spgs
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -102.740
Tornado, Sheridan
- When
- July 26, 6:39 PM MST
- Where
- Sheridan County, 7.17 mi NE of Gordon
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 20 yd
- Reported by
- Storm Chaser
- Coordinates
- 42.880, -102.110
Trained storm spotter observed and photographed tornado from Highway 20. The tornado touched down in an open field with no damage observed.
Thunderstorm Wind, Sheridan
- When
- July 26, 6:45 PM MST
- Where
- Sheridan County, 5.53 mi S of Gordon
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.720, -102.200
Fire department reported center pivots blown over and a roof blown off a garage from straight line winds.
Hail, Sheridan
- When
- July 26, 6:55 PM MST
- Where
- Sheridan County, 11.76 mi S of Hay Spgs
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 42.510, -102.690
Hail, Cherry
- When
- July 26, 7:55 PM CST
- Where
- Cherry County, 7.77 mi ENE of Crookston
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.990, -100.620
Thunderstorm Wind, Cherry
- When
- July 26, 7:59 PM CST
- Where
- Cherry County, Valentine
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 42.870, -100.550
Hail, Cherry
- When
- July 26, 8:00 PM CST
- Where
- Cherry County, 2.88 mi WNW of Valentine
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.890, -100.600
Quarter size hail damaged garden plants.
Thunderstorm Wind, Cherry
- When
- July 26, 8:00 PM CST
- Where
- Cherry County, 1.01 mi W of Valentine
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.870, -100.570
Thunderstorm Wind, Cherry
- When
- July 26, 8:03 PM CST
- Where
- Cherry County, Valentine
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 42.870, -100.550
Thunderstorm Wind, Cherry
- When
- July 26, 8:05 PM CST
- Where
- Cherry County, Valentine
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 42.870, -100.550
Observer for NWS reported 60 kt wind gust.
Thunderstorm Wind, Cherry
- When
- July 26, 8:09 PM CST
- Where
- Cherry County, 1.23 mi NE of Valentine
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.880, -100.530
Hail, Cherry
- When
- July 26, 8:11 PM CST
- Where
- Cherry County, Valentine
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.870, -100.550
Thunderstorm Wind, Cherry
- When
- July 26, 8:22 PM CST
- Where
- Cherry County, 16.64 mi WSW of Wood Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.580, -100.550
Public estimated 60 mph wind gusts.
Thunderstorm Wind, Cherry
- When
- July 26, 8:24 PM CST
- Where
- Cherry County, 11.92 mi S of Irwin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.710, -101.990
Public estimated a 60 mph wind gust.
Thunderstorm Wind, Cherry
- When
- July 26, 8:25 PM CST
- Where
- Cherry County, 11.54 mi SSE of (Vtn)miller Fld Vale
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.700, -100.450
Public reported trees snapped and uprooted due to estimated 80 mph wind gusts.
Thunderstorm Wind, Cherry
- When
- July 26, 8:30 PM CST
- Where
- Cherry County, 9.22 mi SW of Wood Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.530, -100.350
Public estimated 60 mph wind gusts.
Thunderstorm Wind, Sheridan
- When
- July 26, 7:41 PM MST
- Where
- Sheridan County, 21.43 mi N of Ellsworth
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 42.380, -102.290
Public estimated 60 mph wind gusts.
Thunderstorm Wind, Cherry
- When
- July 26, 8:43 PM CST
- Where
- Cherry County, 31.13 mi S of Irwin
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.430, -101.980
Public estimated wind gusts near 70 mph.
Thunderstorm Wind, Cherry
- When
- July 26, 8:45 PM CST
- Where
- Cherry County, 26.26 mi S of Merriman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.540, -101.700
Public estimated 60 mph wind gusts.
Thunderstorm Wind, Thomas
- When
- July 26, 9:00 PM CST
- Where
- Thomas County, 0.69 mi S of Seneca
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.040, -100.830
Law enforcement reported power lines down in Seneca.
Thunderstorm Wind, Lincoln
- When
- July 26, 10:30 PM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.770
A large tree limb was downed.
Thunderstorm Wind, Blaine
- When
- July 26, 10:32 PM CST
- Where
- Blaine County, 0.69 mi N of Brewster
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.940, -99.870
Law enforcement estimated wind gusts of at least 60 mph.
Thunderstorm Wind, Loup
- When
- July 26, 11:00 PM CST
- Where
- Loup County, 5.15 mi E of Taylor
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 41.770, -99.280
Several large tree limbs were blocking Nebraska state highway 91 between Taylor and Burwell, closing the road.
Thunderstorm Wind, Loup
- When
- July 26, 11:00 PM CST
- Where
- Loup County, Taylor
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 41.770, -99.380
Several large tree branches were downed in the park in Taylor.
Thunderstorm Wind, Lincoln
- When
- July 26, 11:00 PM CST
- Where
- Lincoln County, 2.81 mi N of North Platte
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.190, -100.770
A mesonet station recorded a 60 kt wind gust.
Thunderstorm Wind, Loup
- When
- July 26, 11:00 PM CST
- Where
- Loup County, Taylor
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.770, -99.380
Law enforcement estimated 70 mph wind gusts.
Thunderstorm Wind, Lincoln
- When
- July 26, 11:06 PM CST
- Where
- Lincoln County, 2.5 mi WNW of (Lbf)bird Fld North
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 41.150, -100.720
Thunderstorm Wind, Custer
- When
- July 26, 11:30 PM CST
- Where
- Custer County, 0.69 mi N of Sargent
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.640, -99.370
Numerous 12 inch diameter tree branches were downed and power poles were snapped in Sargent. At the airport, two hangar doors were blown out and four planes were moved.
Thunderstorm Wind, Lincoln
- When
- July 26, 11:30 PM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.770
A large tree limb was downed south of North Platte.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Georgia, July 26, 20161 death · 1 event
- Drought in Mississippi, July 26 to 31, 2016$210,000 · 7 events
- Damaging Winds and Lightning Strikes in Virginia, July 26, 2016$85,000 · 50 kt wind · 10 events
- Tornado and Hail in North Dakota, July 26, 2016$70,000 · EF0 · 6 events
- Hail and Damaging Winds in Nebraska, July 26 to 27, 2016$40,000 · 1 in hail · 12 events
- Lightning Strike in Alabama, July 26, 2016$60,000 · 1 event
- Debris Flow and Flooding in Washington, July 26, 2016$29,000 · 52 kt wind · 5 events
- Damaging Wind and Lightning Strike in Arizona, July 26, 2016$25,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Nebraska, July 26, 20161.75 in hail · 12 events
- Lightning Strike in Indiana, July 26, 20161 injured · 1 event
- Lightning Strike in North Carolina, July 26, 20161 injured · 1 event
- Damaging Winds in Virginia, July 26, 201652 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 641673, 641626, 641620, 641621, 641627, 641622, 645185, 641623, 641625, 641629, 641631, 641634, 641635, 645186, 641637, 641638, 641639, 641641, 641642, 641643, 641645, 641628, 641648, 641649, 641650, 641651, 641652, 641653, 641655, 641656, 641657, 641658, 641659, 641660.